MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 31535
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter was leaking from a hole.A flexima drainage catheter was selected for use on the common bile duct.During the procedure, when final angiography was performed, a leak was noted at about 2/3 part from the distal of the catheter.A small hole was noted in the catheter where the leak occurred.The guidewire was inserted again and the catheter was completely removed together with the guidewire from the patient's body and the procedure was completed with a different device.No complications were reported and the patient was stable post procedure.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12392830
Report Number2134265-2021-10805
Device Sequence Number4633759
Product Code FFA
UDI-Device Identifier08714729323471
UDI-Public08714729323471
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2023
Device Model Number31535
Device Catalogue Number31535
Device Lot Number0025907783
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR